MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm.Before inserting the gore® excluder® aaa endoprosthesis featuring c3® delivery system into the gore® dryseal sheath with hydrophilic coating, it was noted that a wire was protruding from the delivery system just below the olive.It was reported to be a gold-silver color.The device was inserted into the sheath, and the sheath balloon valve was punctured.The device and sheath were removed and discarded, and a new sheath and delivery system were used.The procedure was successfully completed, and the patient tolerated the procedure.The fsa stated that the observed wire was definitely not the lock pin, nor was it part of the structure of the device.He believes that it was the constraining wire loop.
 
Additional Manufacturer Narrative
Medwatch #3007284313-2020-01127 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplementals) will be retracted.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10737800
Report Number3007284313-2020-01127
Device Sequence Number1114783
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2023
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date11/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR